# SDR HEEA080643

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Aircraft time: 9,854 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 70009J000V570A
- Part serial: NA
- Condition: Corroded
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHERE BRAIDED LINE GOES INTO SLEEVE. REPLACED WITH SERVICEABLE HOSE.
